MathSciNet Relay Station
MathSciNet bibliographic data
MR1485438 (98m:14033) 14H50 (14C05)
Nollet, Scott Subextremal curves. Manuscripta Math. 94 (1997), no. 3, 303–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement